MathSciNet Relay Station
MathSciNet bibliographic data
MR1054162 (92g:26023) 26C10 (12D10)
Smits, Lieven; Kuyk, Willem Winding number and the number of real zeros of a function. Proc. Amer. Math. Soc. 114 (1992), no. 4, 981–987.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement